# SDR UALA2013052803690

- Difficulty date: May 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 46,727 hours, 11,477 cycles
- Engine: Pwa PW4056
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS APU FAILED TO START WHILE ACCOMPLISHING AN INFLIGHT START.  SUP CARRIED OUT TS REF MM 49-11-00 FOUND LOW OIL PRESSURE ON ECU BITE, CONTINUED TS REF MM. REPLACED OIL FILTER.  RESET ECU CARRIED OUT 3 GROUND STARTS REF JRH 2-6-15, ALL NORMAL.
